# SDR SWAA2024062790928

- Difficulty date: May 28, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BL0 TO LBL 24.75 2024-341202<[01] REPLACED BREAK PANEL AND FASTENERS LOCATED AT FLOOR STRUCTURE STA 540 BL0 TO LBL 24.75 IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A0060 SHEET 46 REV.SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED BREAK PANEL AND FASTENERS LOCATED AT FLOOR STRUCTURE STA 540 BL0 TO LBL 24.75 IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A0060 SHEET 46 REV.SEE INDIVIDUAL SIGN OFFS BELOW
